Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 214, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 18, 2012, 11:11 AM EDT for Baker County, Columbia County, Florida; Charlton County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 18, 2012, 11:11 AM EDT (15:11 UTC)
- Expired
- Sep 18, 2012, 11:44 AM EDT
- In force
- 33 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Baker County, FL, Columbia County, FL, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 62 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 3.2 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 897 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
821
WUUS52 KJAX 181511
SVRJAX
FLC003-023-GAC049-181600-
/O.NEW.KJAX.SV.W.0214.120918T1511Z-120918T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1111 AM EDT TUE SEP 18 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BAKER COUNTY IN NORTHEAST FLORIDA
EASTERN COLUMBIA COUNTY IN NORTHERN FLORIDA
SOUTHERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
* UNTIL NOON EDT
* AT 1111 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF
TAYLOR...MOVING NORTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TAYLOR AND MACCLENNY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3053 8249 3057 8215 3051 8209 3028 8211
3025 8253 3044 8254
TIME...MOT...LOC 1511Z 244DEG 26KT 3037 8242
$$
SHASHY2 follow-up statements
808
WWUS52 KJAX 181537
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1137 AM EDT TUE SEP 18 2012
FLC023-181547-
/O.CAN.KJAX.SV.W.0214.000000T0000Z-120918T1600Z/
COLUMBIA FL-
1137 AM EDT TUE SEP 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COLUMBIA COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3056 8225 3057 8215 3051 8209 3028 8211
3027 8223
TIME...MOT...LOC 1537Z 244DEG 26KT 3045 8222
$$
FLC003-GAC049-181600-
/O.CON.KJAX.SV.W.0214.000000T0000Z-120918T1600Z/
BAKER FL-CHARLTON GA-
1137 AM EDT TUE SEP 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
SOUTHERN CHARLTON AND CENTRAL BAKER COUNTIES...
AT 1137 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES NORTHWEST OF
MACCLENNY...MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3056 8225 3057 8215 3051 8209 3028 8211
3027 8223
TIME...MOT...LOC 1537Z 244DEG 26KT 3045 8222
$$
TRABERT196
WWUS52 KJAX 181544
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1144 AM EDT TUE SEP 18 2012
FLC003-GAC049-181554-
/O.CAN.KJAX.SV.W.0214.000000T0000Z-120918T1600Z/
BAKER FL-CHARLTON GA-
1144 AM EDT TUE SEP 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHARLTON AND CENTRAL
BAKER COUNTIES IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3056 8225 3057 8215 3051 8209 3028 8211
3027 8223
TIME...MOT...LOC 1544Z 244DEG 26KT 3047 8217
$$
TRABERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 9:30 AM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Sep 18, 9:30 AM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
930 AM EDT TUE SEP 18 2012
.UPDATE...
KJAX MORNING SOUNDING AND RADAR WIND PROFILE SHOWS DEEP AND
STRONG SW FLOW WITH SPEEDS OF 20-3O KT ABOVE 1 KFT. SW FLOW HAS
USHERED IN DEEP MOISTURE ALSO AND PWAT IS 2.11 INCHES. A PRE-
FRONTAL SQUALL LINE HAS BECOME BETTER ORGANIZED WITH SEVERAL
BOWING SEGMENTS AS IT IS CURRENTLY MOVING INTO OUR WESTERN
BORDERS. RADAR OCCASIONALLY SHOWS SOME WEAK ROTATION AND WILL
MONITOR FOR POSSIBLE TORNADOES. OTHERWISE GUSTY WINDS ARE THE MAIN
CONCERN AND SOME SITES TO OUR WEST HAVE REPORTED GUSTS TO NEAR 50
MPH. EXPECT THE NORTHERN END OF THE LINE TO PRODUCE THE STRONGER
STORMS AS CLOUDS AND RAIN FROM EARLIER CONVECTION OVER OUR SRN
TIER WILL HAVE STABILIZED THIS AREA. EARLIER SATELLITE IMAGERY
SHOWED A GAP IN THE CLOUDS BETWEEN THE CONVECTIVE AREAS BUT THE
SQUALL LINE IS QUICKLY ADVANCING AND CLOSING IN THE GAP. THIS
LINE SHOULD MOVE SWIFTLY ACROSS THE AREA THIS MORNING AND EARLY
AFTERNOON.
&&
.AVIATION...
STORMS ARE ROLLING PAST GNV AND TOWARD EAST COAST TERMINALS. HAVE
TEMPO FOR ALL SITES FOR VARIABLE AND GUSTY WINDS. OTHERWISE WINDS
WILL BE PREVAILING S TO SW.
&&
.MARINE...
SCA FOR THE OFFSHORE LEGS WILL CONTINUE TODAY WITH SCEC NEARSHORE.
GRAYS REEF AND ST. AUGUSTINE BUOY ARE REPORTING WINDS SSW NEAR 20
KT WITH HIGHER GUSTS AND SEAS ARE 5-6 FT. EAST SWELLS ARE A
SMALLER COMPONENT TODAY...COMING IN AT 2 FT. NO SIG CHNG FOR UPDATE.
RIP CURRENTS: MODERATE RISK THROUGH WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 86 67 86 65 / 80 40 20 20
SSI 86 73 83 71 / 70 60 30 30
JAX 87 71 86 68 / 80 60 30 30
SGJ 87 73 86 72 / 50 60 30 30
GNV 87 70 87 68 / 80 60 30 30
OCF 88 72 88 68 / 60 60 30 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
TRABERT/SHASHY/WALKERHazardous weather outlook, Sep 18, 3:20 AM EDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 320 AM EDT TUE SEP 18 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-190945- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 320 AM EDT TUE SEP 18 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A COLD FRONT PUSHING INTO THE REGION WILL TRIGGER SHOWERS ALONG WITH A FEW STRONG THUNDERSTORMS TODAY. THE STRONGEST STORMS ARE EXPECTED TO BE IN THE AFTERNOON AND EVENING HOURS. AN ISOLATED SEVERE THUNDERSTORM WILL BE POSSIBLE. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE OUTER WATERS THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... MAINLY DAYTIME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Sep 18, 10:12 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1012 AM EDT TUE SEP 18 2012
FLZ022-035-036-181445-
ALACHUA-COLUMBIA-GILCHRIST-
1012 AM EDT TUE SEP 18 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA...SOUTHERN COLUMBIA AND GILCHRIST COUNTIES FOR STRONG WINDS
VALID UNTIL 1045 AM EDT...
AT 1012 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES WEST OF TRENTON...MOVING
NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND TRENTON...BELL...NEWBERRY AND HIGH SPRINGS THROUGH 1045 AM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2964 8296 2972 8296 2994 8259 2955 8257
2955 8266 2956 8266 2955 8276 2958 8278
2959 8295 2963 8298
TIME...MOT...LOC 1412Z 235DEG 35KT 2966 8288
SHASHYLocal storm report, Sep 18, 10:18 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1018 AM EDT TUE SEP 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM TSTM WND DMG 5 NNW SUWANNEE RIVER ST 30.48N 83.21W
09/18/2012 HAMILTON FL LAW ENFORCEMENT
THE SHERIFFS OFFICE REPORTED THAT THERE WERE TREES DOWN
NEAR SOUTHWEST 28TH LANE. THE TIME GIVEN WAS BASED ON
RADAR.
&&
PPSpecial weather statement, Sep 18, 10:20 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1020 AM EDT TUE SEP 18 2012
FLZ036-040-181500-
ALACHUA-MARION-
1020 AM EDT TUE SEP 18 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA AND
NORTHERN MARION COUNTIES FOR STRONG WINDS VALID UNTIL 1100 AM EDT...
AT 1020 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF ARCHER...MOVING
NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND ARCHER...FLEMINGTON...MICANOPY...MCINTOSH...ALACHUA...
ROCHELLE...GAINESVILLE...CROSS CREEK...NEWNANS LAKE AND GROVE PARK
THROUGH 1100 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2948 8241 2948 8255 2953 8257 2953 8264
2993 8255 2974 8205 2937 8205 2935 8241
TIME...MOT...LOC 1420Z 228DEG 32KT 2948 8254
SHASHYSpecial weather statement, Sep 18, 10:51 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1051 AM EDT TUE SEP 18 2012
FLZ024-GAZ150-152-164-165-181530-
BRANTLEY-CHARLTON-INLAND CAMDEN-NASSAU-WARE-
1051 AM EDT TUE SEP 18 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...BRANTLEY...CHARLTON...WESTERN CAMDEN AND NASSAU COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 1130 AM EDT...
AT 1051 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES
NORTHWEST OF RACE POND TO 10 MILES WEST OF HOMELAND TO 16 MILES
NORTHWEST OF ST. GEORGE...MOVING NORTHEAST AT 40 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RACE POND...HOBOKEN...
BRYCEVILLE...ST. GEORGE...WINOKUR...HOMELAND...NAHUNTA...HICKOX...
FOLKSTON AND RAYBON THROUGH 1130 AM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING
OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3054 8173 3037 8194 3045 8220 3049 8220
3053 8224 3057 8223 3058 8236 3078 8226
3110 8227 3128 8210 3128 8201 3130 8199
3135 8203 3137 8201 3135 8195 3136 8180
3133 8173 3117 8178 3112 8162 3109 8160
TIME...MOT...LOC 1451Z 244DEG 34KT 3106 8216 3082 8215
3063 8225
SANDRIKSpecial weather statement, Sep 18, 10:58 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1058 AM EDT TUE SEP 18 2012
FLZ036-037-040-181545-
ALACHUA-MARION-PUTNAM-
1058 AM EDT TUE SEP 18 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ALACHUA...WESTERN PUTNAM AND NORTHERN MARION COUNTIES FOR STRONG
WINDS VALID UNTIL 1145 AM EDT...
AT 1058 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES WEST OF FLEMINGTON...MOVING
NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS
AROUND LOWELL...FLEMINGTON...REDDICK...MICANOPY...SPARR...MCINTOSH...
GAINESVILLE...CROSS CREEK...CITRA AND ROCHELLE THROUGH 1145 AM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE. FREQUENT LIGHTNING CAN BE EXPECTED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2944 8242 2948 8241 2948 8249 2969 8254
2969 8223 2974 8209 2969 8200 2950 8199
2928 8202 2925 8241
TIME...MOT...LOC 1458Z 236DEG 26KT 2946 8232
SHASHYSpecial weather statement, Sep 18, 11:01 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1101 AM EDT TUE SEP 18 2012 FLZ022-023-181530- BAKER-COLUMBIA- 1101 AM EDT TUE SEP 18 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN BAKER AND NORTHEASTERN COLUMBIA COUNTIES FOR STRONG WINDS VALID UNTIL 1130 AM EDT... AT 1102 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 15 MILES SOUTHWEST OF TAYLOR...MOVING NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND TAYLOR THROUGH 1130 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3056 8228 3037 8221 3031 8254 3047 8260 TIME...MOT...LOC 1502Z 240DEG 31KT 3037 8249 SHASHY
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 5:25 AM EDT | Special Weather Statement | JAX | Hamilton | 50 min |
| Sep 18, 5:29 AM EDT | Special Weather Statement | JAX | Gilchrist, Suwannee | 46 min |
| Sep 18, 6:17 AM EDT | Special Weather Statement | JAX | Columbia | 43 min |
| Sep 18, 6:19 AM EDT | Special Weather Statement | JAX | Gilchrist | 41 min |
| Sep 18, 6:56 AM EDT | Special Weather Statement | JAX | Gilchrist | 49 min |
| Sep 18, 8:03 AM EDT | Special Weather Statement | JAX | Alachua | 42 min |
| Sep 18, 8:43 AM EDT | Special Weather Statement | JAX | Bradford | 32 min |
| Sep 18, 8:44 AM EDT | Special Weather Statement | JAX | Bradford | 31 min |
| Sep 18, 8:54 AM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 51 min |
| Sep 18, 9:14 AM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 46 min |
| Sep 18, 10:01 AM EDT | Special Weather Statement | JAX | Columbia, Hamilton, Suwannee | 44 min |
| Sep 18, 10:12 AM EDT | Special Weather Statement | JAX | Gilchrist | 33 min |
| Sep 18, 10:20 AM EDT | Special Weather Statement | JAX | Alachua | 40 min |
| Sep 18, 10:33 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Baker, Bradford, Columbia, Gilchrist, Union | 42 min |
| Sep 18, 10:49 AM EDT | Areal Flood Advisory | JAX | Alachua, Gilchrist | 116 min |
| Sep 18, 10:51 AM EDT | Special Weather Statement | JAX | Nassau | 39 min |
| Sep 18, 10:58 AM EDT | Special Weather Statement | JAX | Alachua | 47 min |
| Sep 18, 11:01 AM EDT | Special Weather Statement | JAX | Baker | 29 min |
| Sep 18, 11:18 AM EDT | Special Weather Statement | JAX | Bradford, Union | 42 min |
| Sep 18, 11:35 AM EDT | Special Weather Statement | JAX | Putnam, Saint Johns | 40 min |
| Sep 18, 11:48 AM EDT | Special Weather Statement | JAX | Duval, Nassau | 42 min |
| Sep 18, 11:53 AM EDT | Special Marine Warning | JAX | 112 min | |
| Sep 18, 12:04 PM EDT | Special Weather Statement | JAX | Saint Johns | 41 min |
| Sep 18, 1:44 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Sep 18, 9:47 AM EDT | Special Weather Statement | JAX | Atkinson, Coffee | 43 min |
| Sep 18, 10:02 AM EDT | Special Weather Statement | JAX | Clinch, Ware | 43 min |
| Sep 18, 10:22 AM EDT | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Ware | 23 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.